MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 6663
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412)
Date of Event 08/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported patient lost therapy due to ipg reaching end of life.Surgical intervention was undertaken during which the ipg was explanted and replaced.Therapy was restored post-op.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20177381
Report Number1627487-2024-10875
Device Sequence Number8261313
Product Code MHY
UDI-Device Identifier05415067020277
UDI-Public(01)05415067020277(10)T00004980(17)240417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2024
Device Model Number6663
Device Catalogue Number6663
Device Lot NumberT00004980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight84 KG